Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Blood test revealed thyroid stimulating hormone. On levothyroxine. Is that sufficient? What range?

This is the results of my blood test THYROID STIMULATING HORMONE 1.16 uIU/mL THYROXINE,FREE *1.42 ng/dL My primary doc says she would like to lower my dose of levothyroxine ...4 weeks ago my dose was increased from .25mcg to .75mcg. i feel really good, first time in a long time, the results of my lab tests appear to be in range, is that correct? And shouldn t I wait longer for the meds to level off, before my primary doc underscores my Endo doc?
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

The results are in the normal range, you may want to consider speaking to your primary care doctor to find out why he or she wishes to alter the dosage of the medication.
In addition you should speak to you endocrinologist before taking any altered dose.

Hope this helps
Answered: Mon, 21 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor